# SDR ASAA2018040524404

- Difficulty date: April 5, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT TRANSITION PANEL CHANNEL IS CORRODED AT BS 727 TO 727F.  ACFT GROUNDED.  BLENDED THE CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED A NEW REPAIR SECTION IAW SRM 53-00-53, REPAIR 5. REMOVED THE DAMAGED SECTION AND INSTALLED THE REPAIR SECTION IAW DWG 146A7500, REV A, AND SRM 53-00-53, REPAIR 5.
